Sh:403

Bib entry
@article{Sh:403,
 author = {Abraham, Uri and Shelah, Saharon},
 title = {{A $\Delta^2_2$ well-order of the reals and incompactness of $L(Q^\mathrm{MM})$}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {59},
 number = {1},
 year = {1993},
 pages = {1--32},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(93)90228-6},
 mrclass = {03E15 (03C75 03C80 03E35 03E47 03E55)},
 mrnumber = {1197203},
 mrreviewer = {M. Makkai},
 doi = {10.1016/0168-0072(93)90228-6},
 note = {\href{https://arxiv.org/abs/math/9812115}{arXiv: math/9812115}},
 arxiv_number = {math/9812115}
}